# SDR SWAA2022021793344

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT CORRODED UNDERNEATH UPPER FLANGE STA 500D-520 LBL 24.75 / REMOVED AND REPLACED SEAT TRACK BS 480-520 LBL 25 IAW ATS ER# 18-03061 REV IR AND EA# 1-753-32858 REV IR
